A remark on rotationally symmetric solutions to the centroaffine Minkowski problem

Jian Lu

TBD mathscidoc:1910.43009

Journal of Differential Equations, 266, (7), 4394-4431, 2019.3
In this paper we study the solvability of the rotationally symmetric centroaffine Minkowski problem. By delicate blow-up analyses, we remove a technical condition in the existence result obtained by Lu and Wang [30].
No keywords uploaded!
[ Download ] [ 2019-10-07 23:14:35 uploaded by JIAN_LU ] [ 11 downloads ] [ 0 comments ]
@inproceedings{jian2019a,
  title={A remark on rotationally symmetric solutions to the centroaffine Minkowski problem},
  author={Jian Lu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191007231435569758538},
  booktitle={Journal of Differential Equations},
  volume={266},
  number={7},
  pages={4394-4431},
  year={2019},
}
Jian Lu. A remark on rotationally symmetric solutions to the centroaffine Minkowski problem. 2019. Vol. 266. In Journal of Differential Equations. pp.4394-4431. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191007231435569758538.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved